Problemy Fiziki, Matematiki i Tekhniki (Problems of Physics, Mathematics and Technics)
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



PFMT:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


PFMT, 2010, Issue 2(3), Pages 40–46 (Mi pfmt167)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Solution of the classical regulation problem by optimal controls of linear-quadratic problems

A. V. Lubochkin

F. Skorina Gomel State University,Gomel

Abstract: The basic problem of the classical regulation theory in the bounded control class is considered. Optimal control methods are used to construct the regulator work algorithm. These methods perform feedback implementation in the real-time mode. The feedback transfers the system from one equilibrium condition vicinity into another one with high transient quality. It stabilizes the system according to the new equilibrium condition. To solve the problem the feedback optimal control realization of linear-quadratic problem with restrictions is suggested. The results are illustrated with the example of the linear dynamical system regulation of the fourth order.

Keywords: dynamic system, regulation problem, bounded stabilizing feedback, auxiliary optimal control problem, regulator

Full text: PDF file (439 kB)
References: PDF file   HTML file
UDC: 531.36:62-50
Received: 10.06.2010

Citation: A. V. Lubochkin, “Solution of the classical regulation problem by optimal controls of linear-quadratic problems”, PFMT, 2010, no. 2(3), 40–46

Citation in format AMSBIB
\Bibitem{Lub10}
\by A.~V.~Lubochkin
\paper Solution of the classical regulation problem by optimal controls of linear-quadratic problems
\jour PFMT
\yr 2010
\issue 2(3)
\pages 40--46
\mathnet{http://mi.mathnet.ru/pfmt167}


Linking options:
  • http://mi.mathnet.ru/eng/pfmt167
  • http://mi.mathnet.ru/eng/pfmt/y2010/i2/p40

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Lubochkin, “Osuschestvlenie zadannykh dvizhenii dinamicheskikh sistem ogranichennymi optimalnymi upravleniyami lineino-kvadratichnykh zadach”, PFMT, 2019, no. 3(40), 74–79  mathnet
  • Проблемы физики, математики и техники
    Number of views:
    This page:72
    Full text:79
    References:11

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021